# SDR DHL9872667D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, BS 1166 FRAME ATTACH ANGLE AND AFT SIDE FRAME CORRODED BETWEEN STR 21R AND 22R.  REPLACED ATTACH ANGLE PER SRM 51-40-3, 5 BY 2 BY 1.  NR 3692.
